Cart

Cart

No Products in the Cart


Shipping
Free
Total
£0.00
A portion of this sale will be donated to
  • Home
  • Journal
  • FAQ: Why do I lose more hair when I start my treatments?

FAQ: Why do I lose more hair when I start my treatments?

Medically reviewed by Dr Knut Moe,
Sons Medical Director

"In my experience, the treatments on offer with Sons include the most effective medical treaments available to treat male pattern hair loss."

18 March 2020
1-minute read
This article has been medically verified by Dr. Knut Moe - Medical Director at Sons
Q:  Why am I losing more hair when I start using my treatments?
A: Don’t worry - losing hair at the start of your treatment is a good sign.
Here’s why:
When you first start using minoxidil (with or without finasteride) it soaks into the scalp and stimulates the hair follicles, which provides increased nourishment and encourages regrowth. Once your new hairs start to grow, they push out the old, thinning hairs which is why you may start to lose more hair than normal. This shedding stage does not happen to everyone, however, it can last between two and four weeks for those that do experience it. Once your new hairs have undergone this full hair growth cycle you will begin to see an increase in hair that is thicker and healthier than the hair that you lost.
BACK TO TOP